# SDR CHQA20130608219

- Difficulty date: June 8, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 26,076 hours, 21,262 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,076 hours, 21,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14522374005
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A STRINGER 12L WAS FOUND TO BE BENT BETWEEN FRAMES 71 AND 72.  THE STRINGER WAS REPLACED IAW ETD 2012-145-017997-A.
